Journal Article

Stability of bilinear time-delay systems

Ji Guojun and Song Wenzhong

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 1, pages 53-60
Published in print March 2001 | ISSN: 0265-0754
Published online March 2001 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/18.1.53
Stability of bilinear time-delay systems

Show Summary Details

Preview

In this paper, the stability of the differential bilinear time-delay systems is first studied. We consider time-varying bilinear time-delay systems with output feedback. The input or control u(t)is not only a signal but also an input with output feedback. The analysis is given by using norm-transformation methods.

Keywords: bilinear time-delay systems; norm-transformation method; stability

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.